# SDR EY2R9600189

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Propeller: Mcauly 2AF34C55
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Nuts
- Part number: C3112
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY BLADE NUTS CRACKED
